University of Jos Institutional Repository >
Natural Sciences >
Mathematics >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/515

Title: Analysing the Approximation Model to Birthday Problem
Authors: Choji, D.N
Deme, A.C
Issue Date: 2008
Publisher: Science World Journal
Series/Report no.: Vol.3;No.4;Pp 13-17
URI: http://hdl.handle.net/123456789/515
ISSN: 1597-6343
Appears in Collections:Mathematics

Files in This Item:

File Description SizeFormat
4838-16372-1-PB.pdf106.55 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback